MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT
Model Number BOPT4315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implant located in position number #25 failed due to an infection.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age at time of the event unknown / not provided.Patient weight unknown / not provided.Reporter name and address unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
3I T3¿ TAPERED IMPLANT 4/3 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15908810
Report Number0001038806-2022-01852
Device Sequence Number5161816
Product Code DZE
UDI-Device Identifier00844868029908
UDI-Public(01)00844868029908(17)260616(10)2021051425
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/16/2026
Device Model NumberBOPT4315
Device Catalogue NumberBOPT4315
Device Lot Number2021051425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale